Alert archive / New York / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 61, NWS Buffalo, NY

June 18, 2017Jefferson County, Lewis County, Oswego County, New York

NWS Buffalo, NY issued this severe thunderstorm warning at Jun 18, 2017, 7:13 PM EDT for Jefferson County, Lewis County, Oswego County, New York. It was in force for 62 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 18, 2017, 7:13 PM EDT (23:13 UTC)
Expired
Jun 18, 2017, 8:15 PM EDT
In force
62 min
Issued by
NWS Buffalo, NY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Jefferson County, NY, Lewis County, NY, Oswego County, NY

The radar

The Ft Drum radar (KTYX), 44 km from the middle of the area, began a volume at 23:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 18, 7:21 PM EDTTSTM WND DMG2 Ne Lacona, NYTREE DOWN ON POWERLINES WITH POWERLINES ON FIRE
Jun 18, 7:27 PM EDTTSTM WND DMG1 Nnw Smartville, NYTREES DOWN ON WIRES
Jun 18, 7:27 PM EDTTSTM WND DMG2 Nne Amboy Center, NYTREE DOWN ACROSS ROAD AT INTERSECTION OF LITTLE POND ROAD AND COAN ROAD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 18, 1:37 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 11.2 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2017-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 18 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2017-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 105 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
18 J/kg
Mixed-layer CIN
-75 J/kg
Mixed-layer LCL
659 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
105 m²/s²
0-3 km storm-relative helicity
118 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

456 
WUUS51 KBUF 182313
SVRBUF
NYC045-049-075-190015-
/O.NEW.KBUF.SV.W.0061.170618T2313Z-170619T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Buffalo NY
713 PM EDT SUN JUN 18 2017

The National Weather Service in Buffalo has issued a

* Severe Thunderstorm Warning for...
  Southeastern Jefferson County in central New York...
  Lewis County in central New York...
  Oswego County in central New York...

* Until 815 PM EDT.

* At 713 PM EDT, severe thunderstorms were located along a line
  extending from near Nine Mile Point to near Wedgewood, moving
  northeast at 60 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect wind damage to trees and power lines. 

* Locations impacted include...
  Fulton, Sandy Island Beach State Park, Fort Drum, Carthage,
  Lowville, Pulaski, West Carthage and Central Square.

This includes Interstate 81 between exits 32 and 43.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4342 7553 4348 7581 4333 7589 4315 7588
      4327 7620 4320 7622 4324 7626 4324 7627
      4322 7626 4320 7628 4323 7631 4323 7648
      4326 7651 4356 7635 4358 7626 4375 7625
      4421 7543 4410 7517 4361 7511
TIME...MOT...LOC 2313Z 227DEG 51KT 4349 7636 4236 7698 

HAIL...<.75IN
WIND...60MPH
 
$$

Smith
2 follow-up statements
346 
WWUS51 KBUF 182343
SVSBUF

Severe Weather Statement
National Weather Service Buffalo NY
743 PM EDT SUN JUN 18 2017

NYC045-049-075-190015-
/O.CON.KBUF.SV.W.0061.000000T0000Z-170619T0015Z/
Jefferson NY-Lewis NY-Oswego NY-
743 PM EDT SUN JUN 18 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR SOUTHEASTERN JEFFERSON...LEWIS AND NORTHEASTERN OSWEGO
COUNTIES...

At 743 PM EDT, severe thunderstorms were located along a line
extending from near Barnes Corners to 7 miles northwest of Camden,
moving northeast at 50 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect wind damage to trees and power lines. 

Locations impacted include...
Fort Drum, Carthage, Lowville, West Carthage, Adams, Redfield,
Herrings and Highmarket.

This includes Interstate 81 between exits 37 and 43.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4342 7553 4348 7581 4333 7589 4375 7625
      4421 7543 4410 7517 4361 7511
TIME...MOT...LOC 2343Z 235DEG 45KT 4380 7588 4343 7581 

HAIL...<.75IN
WIND...60MPH
 
$$

Smith
433 
WWUS51 KBUF 190002
SVSBUF

Severe Weather Statement
National Weather Service Buffalo NY
802 PM EDT SUN JUN 18 2017

NYC045-075-190011-
/O.CAN.KBUF.SV.W.0061.000000T0000Z-170619T0015Z/
Jefferson NY-Oswego NY-
802 PM EDT SUN JUN 18 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JEFFERSON AND
NORTHEASTERN OSWEGO COUNTIES IS CANCELLED...

The storms which prompted the warning have moved to the east. 
Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 900 PM EDT for
central New York.

LAT...LON 4342 7553 4345 7566 4389 7573 4397 7560
      4397 7555 4401 7555 4401 7550 4407 7548
      4410 7554 4421 7544 4410 7517 4361 7511
TIME...MOT...LOC 0001Z 270DEG 51KT 4395 7566 4358 7559 

$$

NYC049-190015-
/O.CON.KBUF.SV.W.0061.000000T0000Z-170619T0015Z/
Lewis NY-
802 PM EDT SUN JUN 18 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR LEWIS COUNTY...

At 801 PM EDT, severe thunderstorms were located along a line
extending from near West Carthage to near Highmarket, moving east at
60 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect wind damage to trees and power lines. 

Locations impacted include...
Carthage, Lowville, Highmarket, Whetstone Gulf State Park, Denmark,
New Bremen, Watson and Martinsburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4342 7553 4345 7566 4389 7573 4397 7560
      4397 7555 4401 7555 4401 7550 4407 7548
      4410 7554 4421 7544 4410 7517 4361 7511
TIME...MOT...LOC 0001Z 270DEG 51KT 4395 7566 4358 7559 

HAIL...<.75IN
WIND...60MPH
 
$$

Smith

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 4:49 PM EDT, 2 hours 24 minutes earlier.

Area forecast discussion, Jun 18, 4:49 PM EDT, 2 hours 24 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
449 PM EDT Sun Jun 18 2017

.SYNOPSIS...
Hot and humid conditions will continue this afternoon. A cold front
will cross the region late this afternoon and tonight, with several
bands of showers and thunderstorms crossing the region. Some of
these storms may contain locally damaging winds and very heavy
rainfall late this afternoon and this evening. Cooler and less humid
air will then arrive for the first half of the work week, with a few
scattered light showers at times.

&&

.NEAR TERM /THROUGH MONDAY/...
Radar and satellite show numerous strong storms across western
Pennsylvania and western NY. The immediate Buffalo and Niagara Falls
areas may be protected by the SSW flow off Lake Erie, with less risk
of strong storms near the Niagara River in the lake cooled air. This
line of storms will then accelerate eastward across the Genesee
Valley and western Finger Lakes through late afternoon and early
evening as a cold pool becomes established, reaching the eastern
Lake Ontario region by mid evening.

Moderate deep layer shear combined with strong instability will
support a severe weather risk. Linear forcing and upscale growth
into bowing line segments are occuring, with the main risk being
damaging winds. The high freezing levels and fairly poor mid level
lapse rates suggest the large hail potential is fairly low.

The other concern is flash flooding. The storms will initially be
riding along the southern edge of the Lake Erie breeze, which may
force training for a few hours during the mid to late afternoon from
the western Southern Tier into Southern Erie and Wyoming counties.
This may represent the highest risk of flash flooding. By early
evening storms may be moving eastward fast enough to somewhat
mitigate the flash flood risk, although the Finger Lakes had very
heavy rain on Thursday, leaving them more susceptible to flash
flooding. There may also be a secondary area of heavy rain from the
Southern Tier into the Finger Lakes later this evening as a second
wave of showers and storms moves through the area.

Behind the line of strong to severe storms this evening, expect a
few more areas of showers and isolated thunderstorms overnight,
gradually ending from west to east late tonight and early Monday
morning. Some rain may linger over the far eastern edge of the CWA
through midday Monday as a weak wave of low pressure moves along the
advancing frontal zone.

Monday afternoon there may still be enough moisture and instability
left to generate some lake breeze convection, especially on the
southern edge of the Lake Erie lake breeze. This would impact areas
from the western Southern Tier into the western Finger Lakes. A
southwest flow off the lakes will produce stable lake shadows and
keep the corridor from Buffalo to Rochester, and Jefferson County
rain free with more sunshine.

Temperatures will be a little cooler and less humid on Monday, with
highs in the upper 70s to around 80. Southwest flow will keep the
Buffalo and Watertown areas a little cooler. Those southwest winds
may gust to 25-30 mph again northeast of Lake Erie from Buffalo to
the west side of Rochester.

&&

.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/...
Cooler temperatures with much more comfortable humidity is expected
to continue through midweek. This will be brought by a midlevel
trough slowly shifting across the Great Lake region. The trough will
bring in cooler temps aloft (850mb temps down to +8C) which will
also translate to the surface with highs running in the lower to mid
70s or just slightly below normal levels for the start of the summer
season. A fresh shot of Canadian air will also continue to filter
across our region with dewpoints slipping back into the 50s which is
very comfortable for summer. This drier airmass will allow overnight
temperatures to slip back into the 50s each night.

This trough will also bring the threat for mainly diurnal influenced
showers and isolated thunderstorms as the cooler air aloft steepens
lapse rates during each afternoon. The exception to the diurnal
timing would be with any strong shortwave troughs rippling through
the mid-level flow and increasing forcing. 12z GFS indicates a
potential for a few of these shortwaves possible Monday night, and
Tuesday afternoon where 40-50 POPs have been included. Another wave
may also shift over our area on Wednesday with slightly lower POPs.
The ECMWF is not onboard with the Wednesday shortwave pushing the
main trough axis through late Tuesday much faster than the GFS hence
the lower POPs on Wednesday/Wednesday night.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
The beginning of this period will feature a broad but relatively
flat trough covering a majority of the Continental U.S. This trough
will gradually deepen over the course of the rest of the week into
the weekend. This deepening of the trough will initially occur
across the Upper Midwest as a potent shortwave drops southeast out
of the Canadian prairies. Meanwhile, as the trough digs across the
Upper Midwest low amplitude ridging will develop across the Lower
Great Lakes. This will also begin the process of temperatures
climbing back above normal again as a warm front traverses north
across the Lower Lakes. Accompanying the warm front will be a chance
for showers and thunderstorms Thursday. Following the passage of the
warm front the cold front will push towards the Lower Great Lakes
Friday with another round of showers and thunderstorms. Look for
increasing humidity both days and temperatures peaking Friday with
highs in the 80s for most locations.

Shortwave ridging and drier air will build into the lower Great
Lakes behind the cold front late Friday night. This will provide a
brief break from the heat and humidity. However, don't get used to
it because it will be short lived as another potent shortwave is
expected to bring back a chance for more showers and thunderstorms
Sunday.

&&

.AVIATION /21Z SUNDAY THROUGH FRIDAY/...
A solid line of storms will move northeast out of PA and western NY
and sweep across the entire region through mid evening. This will
produce a 1-2 hour period of strong storms with local heavy rainfall
and brief IFR, along with gusty winds. Following the line of strong
storms, expect a few more rounds of showers and isolated
thunderstorms overnight with areas of MVFR developing, especially
east of Lake Ontario and across higher terrain.

On Monday expect any remaining rain and MVFR to exit eastern areas
during the morning. This will leave mainly VFR to prevail. A few
scattered thunderstorms may develop again later in the afternoon
from the western Southern Tier into the Finger Lakes with
local/brief MVFR to IFR.

Outlook...

Tuesday and Wednesday...Chance of showers with mainly VFR.
Thursday through Friday...A chance of showers and thunderstorms
with local MVFR.

&&

.MARINE...
Moderate southwest winds will continue today through the middle of
the week as low pressure stalls over northern Quebec. Winds and
waves will remain below Small Craft criteria most of the time. The
one exception may be Tuesday on Lake Erie, and Tuesday night on Lake
Ontario when winds may become just strong enough for waves to
approach Small Craft Advisory levels.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Flash Flood Watch until midnight EDT tonight for NYZ003>008-
     012>014-019>021-085.
MARINE...None.

&&

SYNOPSIS...CHURCH/HITCHCOCK
NEAR TERM...CHURCH/HITCHCOCK
SHORT TERM...SMITH
LONG TERM...AR
AVIATION...CHURCH/HITCHCOCK
MARINE...CHURCH/HITCHCOCK
Hazardous weather outlook, Jun 18, 1:50 PM EDT, 5 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
150 PM EDT Sun Jun 18 2017

NYZ003>008-012>014-019>021-085-191800-
Monroe-Wayne-Northern Cayuga-Oswego-Jefferson-Lewis-Wyoming-
Livingston-Ontario-Chautauqua-Cattaraugus-Allegany-Southern Erie-
150 PM EDT Sun Jun 18 2017

...SEVERE THUNDERSTORM WATCH 353 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...
...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.
   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ001-002-010-011-191800-
Niagara-Orleans-Northern Erie-Genesee-
150 PM EDT Sun Jun 18 2017

...SEVERE THUNDERSTORM WATCH 353 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LOZ030-062>065-SLZ022-024-191800-
Lower Niagara River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
150 PM EDT Sun Jun 18 2017

This Hazardous Weather Outlook is for portions of Lake Ontario and
Saint Lawrence River.

.DAY ONE...This Afternoon and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-040-041-LOZ042>045-191800-
Upper Niagara River and Buffalo Harbor-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
150 PM EDT Sun Jun 18 2017

...SEVERE THUNDERSTORM WATCH 353 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for portions of Lake Erie and Lake
Ontario.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

HITCHCOCK

In the hours before

Local storm report, Jun 18, 5:57 PM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
557 PM EDT SUN JUN 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0532 PM     TSTM WND DMG     BRIGHTON                43.12N  77.58W
06/18/2017                   MONROE             NY   SOCIAL MEDIA

            LARGE LIMB OR SMALL TREE DOWN VIA TWITTER

&&

EVENT NUMBER BUF1701179

CHURCH
Local storm report, Jun 18, 6:03 PM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
603 PM EDT SUN JUN 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0521 PM     TSTM WND DMG     1 NNW DENMARK           43.92N  75.61W
06/18/2017                   LEWIS              NY   LAW ENFORCEMENT

            TREE AND POWERLINE DOWN ON OLD STATE ROAD

&&

EVENT NUMBER BUF1701180

JAM
Local storm report, Jun 18, 6:09 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
609 PM EDT SUN JUN 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TSTM WND DMG     CROGHAN                 43.89N  75.39W
06/18/2017                   LEWIS              NY   LAW ENFORCEMENT

            TREE AND PHONE LINE DOWN ON GEORGE STREET

&&

EVENT NUMBER BUF1701181

JAM
Local storm report, Jun 18, 6:22 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
622 PM EDT SUN JUN 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TSTM WND DMG     SCOTTSVILLE             43.02N  77.75W
06/18/2017                   MONROE             NY   BROADCAST MEDIA

            TREE DOWN ON QUAKER RD

&&

EVENT NUMBER BUF1701182

CHURCH
Local storm report, Jun 18, 6:26 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
626 PM EDT SUN JUN 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0524 PM     TSTM WND DMG     GENESEO                 42.80N  77.81W
06/18/2017                   LIVINGSTON         NY   LAW ENFORCEMENT

            WIRES DOWN ON EAGLE POINT RD.

&&

EVENT NUMBER BUF1701183

AR
Local storm report, Jun 18, 7:03 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
703 PM EDT SUN JUN 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0604 PM     TSTM WND DMG     SHORTSVILLE             42.96N  77.22W
06/18/2017                   ONTARIO            NY   LAW ENFORCEMENT

            WIRES DOWN.

&&

EVENT NUMBER BUF1701184

AR

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 10:50 PM EDTFlash Flood WatchBUFAllegany, Cattaraugus, Cayuga, Chautauqua, Erie, Jefferson and 7 more22 hr
Jun 18, 2:07 PM EDTSpecial Weather StatementBUFChautauqua38 min
Jun 18, 2:14 PM EDTSpecial Marine WarningBUF61 min
Jun 18, 2:23 PM EDTSevere Thunderstorm WarningBUFChautauqua37 min
Jun 18, 2:24 PM EDTSpecial Marine WarningBUF66 min
Jun 18, 2:37 PM EDTSpecial Weather StatementBUFWayne53 min
Jun 18, 2:41 PM EDTSevere Thunderstorm WarningBUFChautauqua49 min
Jun 18, 3:04 PM EDTSpecial Marine WarningBUF86 min
Jun 18, 3:27 PM EDTSpecial Marine WarningBUF63 min
Jun 18, 3:45 PM EDTSevere Thunderstorm WarningBUFCattaraugus, Chautauqua60 min
Jun 18, 3:53 PM EDTSevere Thunderstorm WarningBUFCattaraugus, Erie, Wyoming67 min
Jun 18, 4:05 PM EDTSpecial Weather StatementBUFOswego40 min
Jun 18, 4:29 PM EDTSevere Thunderstorm WarningBUFGenesee, Orleans31 min
Jun 18, 4:40 PM EDTSevere Thunderstorm WarningBUFAllegany, Cattaraugus65 min
Jun 18, 4:49 PM EDTSevere Thunderstorm WarningBUFLivingston, Wyoming56 min
Jun 18, 4:53 PM EDTSpecial Weather StatementBUFLewis67 min
Jun 18, 4:54 PM EDTSevere Thunderstorm WarningBUFGenesee, Livingston, Monroe, Wyoming51 min
Jun 18, 5:14 PM EDTSpecial Weather StatementBUFLewis61 min
Jun 18, 5:16 PM EDTSevere Thunderstorm WarningBUFLewis59 min
Jun 18, 5:19 PM EDTSevere Thunderstorm WarningBUFLivingston, Monroe, Ontario, Wayne56 min
Jun 18, 5:21 PM EDTSpecial Marine WarningBUF54 min
Jun 18, 5:28 PM EDTSevere Thunderstorm WarningBUFAllegany, Livingston, Wyoming47 min
Jun 18, 5:46 PM EDTSevere Thunderstorm WarningBUFOswego59 min
Jun 18, 6:01 PM EDTSpecial Marine WarningBUF59 min
Jun 18, 6:11 PM EDTSevere Thunderstorm WarningBUFOntario, Wayne49 min
Jun 18, 6:30 PM EDTSevere Thunderstorm WarningBUFCayuga, Oswego45 min
Jun 18, 6:41 PM EDTSevere Thunderstorm WarningBUFChautauqua64 min
Jun 18, 6:44 PM EDTSpecial Marine WarningBUF61 min
Jun 18, 7:02 PM EDTSpecial Marine WarningBUF28 min
Jun 18, 7:36 PM EDTSevere Thunderstorm WarningBUFCattaraugus, Chautauqua54 min

Nearby

Severe Thunderstorm Warnings in New York, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.